# SDR SWAA2022022459367

- Difficulty date: October 7, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM OF NUT PLATE STRIP UNDER THE AFT CARGO FLOOR STRUCTURE FROM STA 787-793 RBL 25. / REMOVED AND REPLACED STRIP PER SRM 51-40-02
